de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
 
 
DownloadE-Mail
  A Graph Theoretic Approach to Default Logic

Dimopoulos, Y., & Magirou, V. (1994). A Graph Theoretic Approach to Default Logic. Information and Computation, 112(2), 239-256.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-AD53-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-AD54-E
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Dimopoulos, Yannis1, Author              
Magirou, Vangelis, Author
Affiliations:
1Programming Logics, MPI for Informatics, Max Planck Society, escidoc:40045              

Content

show
hide
Free keywords: -
 Abstract: A network representation of propositional seminormal disjunction-free default theories is presented, leading to a graph-theoretic approach to their analysis. The problem of finding an extension is proved to be equivalent to that of determining a kernel for a corresponding graph, allowing stronger complexity results as well as new conditions for the existence of extensions.

Details

show
hide
Language(s): eng - English
 Dates: 2010-03-121994
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 519555
Other: Local-ID: C1256104005ECAFC-8601E3E46F97A659C1256144006215DF-dim92
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Information and Computation
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 112 (2) Sequence Number: - Start / End Page: 239 - 256 Identifier: ISSN: 0890-5401